Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

After marriage i am getting an irregular period

I use to get my periods in 27 days but after marriage the days are getting postpond for every 3 months now it has postpond to 33 days last month, it was very painful and had vomit i have not consulted any doctor . And we had no birth control , but sill i am not getting pregnant . pls suggest me??
Asked On : Mon, 7 Mar 2011
Answers:  2 Views:  569
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
consult a gynac and get a sonography done to rule out any pcod. drinking noni herbal fruit juice will be helpful. check for details
Answered: Thu, 10 Mar 2011
  User's Response
hii Aishwarya,

Very good morning,

Your period was regular before marriage and after that delaying by 3 months. Yon not take any pill and try to conceive.
If you get persistent irregular period ,then you may suffer from OLIGOMENORRHOEA and need to investigate properly.


It is defined as infrequent period and delay of several months in between and more common in pubertal girls.It is mostly due to inadequate maturation of H-P-O axis and inadequate hormonal stimulation.
The cycle are often anovulatory in first 1-2 yrs.Gradually full development of normal ovulatory cycle and it will not have any harmful effect in future fertility.

Other Causes:
1)Mental & physical stress like vigorous exercise
2)Anorexia nervosa-if wt less than 47kg,mens remain scanty.
4)PCOD with over wt.

So you need to do a USG,Thyroid function test,FSH/LH and prolactin level if period is irregular or delaying more than 2 months and consult to your gynaecologist.
Along with maintain a healthy diet,control wt and regular light exercise.

All the best. If you need extra consultation,then contact with me,my id:
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor